# SDR FDEA202207141727

- Difficulty date: July 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 113T232097
- Condition: Dented
- Location: Zone 500
- Component: Boeing
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING INBOARD AFT FLAP LOWER SKIN HAS A DENT REPAIRED LEFT WING INBOARD AFT FLAP LOWER SKIN IAW B767 SRM 57-53-01-2R FIG 201, 51-70-10-2R REPAIR   2 AND 51-70-03-0G PARA. 5. N.
